EconPapers    
Economics at your fingertips  
 

A Best Possible Double Inequality for Power Mean

Yong-Min Li, Bo-Yong Long and Yu-Ming Chu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We answer the question: for any p, q ∈ ℝ with p ≠ q and p ≠ −q, what are the greatest value λ = λ(p, q) and the least value μ = μ(p, q), such that the double inequality Mλ(a,b) 0 with a ≠ b? Where Mp(a, b) is the pth power mean of two positive numbers a and b.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/379785

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:379785

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:379785